I keep trying to remember this, but it’s hard. I’m angry and I have these moments of pure rage. How do I learn to put things “away”?
I have been trying to concentrate on my jewelry and my sleepless nights seem to be very productive. Productive and painful! Last night I finished one piece and started another, very happy with the results but today I am paying for it!! My hands are stiff and painful today along with my knees and feet. I’ve taken more Vicodan in the past 2 days than I have in the last month!
I do not know if the physical problems are side effects= I have increased pain in my hands and feet, numbness in my fingers, worsening peripheral neuropathy? Swelling in my knee, which makes them so hard to move and stand up from sitting had to have fluid drained out of my knee and now both are swelled, This has been going on for almost 2 weeks.. … I recently switched to Aromason from Tamoxifin (because of the side effects) so is it the stupid anticancer drugs or is this sudden onset arthritis?? Anyone else having this?? The company does not list this as any “known” side effect but that, as we all know, means nothing. Please help!!